# SDR SWAA2022111469415

- Difficulty date: November 10, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Sign
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK. OVER WING EMERGENCY EXIT SIGN ON CEILING PANEL INOP.  RECONNECTED OVER WING EMERGENCY EXIT SIGN ON CEILING PANEL AS PER REF. B737 AMM 33-51-01-960-802. TEST OK.
